# SDR REXA2019062901034

- Difficulty date: June 29, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON LOWER FRAME BETWEEN FS319 TO FS349 OF THE GALLEY SERVICE DOOR SURROUND STRUCTURE (SM) (CPAX) "SUMMARY OF NRC:00177 CORROSION LEVEL: 2 DUE TO EXCESSIVE CORROSION ON ANGLE MOUNTING BETWEEN FS319 TO FS349 WILL BE REPLACED: ORIGINAL THICKNESS: 0.063"" REMAINING THICKNESS: 0.053"" DEPTH: 0.010"" THEREFORE IT IS OUT OF LIMITS PER SRM 53-21-23-101-002-A02. EQUIPMENT USED: D
